Open Access
Research Article·pp. 3231–3243·Vol. 29, Issue 10Oct 2026
A mathematical framework for analyzing stability and bifurcation in nonlinear dynamical systems
Amanveer Singh, Chirag R. Trivedi, Samir N. Ajani, V. Selva Sharmila, Vaishali Sunilsingh Bayas, Shweta Bandhekar, Delsy Jyothi
Published Online: 27 Oct 2026DOI: 10.47974/JIM-2833
In this paper: The behavior of nonlinear dynamical systems is complex and demands systematic mathematical tools to understand their stability, transitions and the dependence of the behavior on the parameters of the...
